Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on a theorem of Ganea, Hilton and Peterson


Author: C. S. Hoo
Journal: Proc. Amer. Math. Soc. 19 (1968), 909-911
MSC: Primary 55.42
DOI: https://doi.org/10.1090/S0002-9939-1968-0230313-X
MathSciNet review: 0230313
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. Berstein and T. Ganea, Homotopical nilpotency, Illinois J. Math. 5 (1961), 99-129. MR 0126277 (23:A3573)
  • [2] I. Berstein and P. J. Hilton, On suspensions and comultiplications, Topology 2 (1963), 73-82. MR 0150775 (27:762)
  • [3] T. Ganea, P. J. Hilton and F. P. Peterson, On the homotopy-commutativity of loop-spaces and suspension, Topology 1(1962), 133-141. MR 0150774 (27:761)
  • [4] P. J. Hilton, Homotopy theory and duality, Gordon and Breach, New York, 1965. MR 0198466 (33:6624)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.42

Retrieve articles in all journals with MSC: 55.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0230313-X
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society